# SDR QXEA2025102400328

- Difficulty date: October 21, 2025
- Submitted: October 24, 2025
- Operation: Air carrier
- Aircraft: N628QX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000680
- Aircraft time: 21,576 hours, 14,656 cycles
- System (JASC): 3444 · Ground Proximity System
- Part: Antenna
- Part number: S67200245
- Part serial: 55313264
- Condition: Malfunctioned
- Location: Zone 100
- Part time: 8,874 hours, 6,947 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLIGHT 2106. AFTER TAKEOFF AT ABOUT 400 AGL RECIEVED GND PROX WARNING. WHEN SELECTING  FLAPS 0, LANDING GEAR AURAL WARNING ACTIVATED AND COULD NOT BE CANCELED. PERFORMED QRH NAP 38 CHECKLIST. RAD1 CB WAS PULLED OUT ON MCDU. AURAL WARNING CEASED AFTER CB ACTION. RETURNED TO FIELD. LANDING UNEVENTFUL. REMOVED FROM SERVICE AND PLACED ON MEL 34-31-00A. MEL CLEARED. PERFORMED RAD ALT OPS TEST AMM 34-31-00-710-801-A AND TCAS OPS CHECK 34-43-00-710-801-A PER FIM 34-43-00-810-804-A, BOTH CHECKS GOOD. REPLACED #1 SYSTEM RAD  ALT  ANTENNAS PER AMM 34-31-02-000/400-801-A, OPS CHECK GOOD. RETURNED TO SERVICE.
